# SDR SWIA2020081251797

- Difficulty date: July 9, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Clamp
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OB FLAPS MOST OB SKEW DETECTOR HARNESS HAS CORRODED CLAMP HARDWARE.  REMOVED AND REPLACED RH OB FLAPS MOST OB SKEW DETECTOR HARNESS  CLAMP HARDWARE (SCREW P/N NAS1801-3-7 AND WASHER P/N NAS1149D0332J ) REF CRJ 700 AMM TASK.
